# SDR 2014FA0000669

- Difficulty date: November 14, 2014
- Submitted: November 26, 2014
- Operation: General aviation
- Make and model: Bell 206A
- System (JASC): 6420 · Tail Rotor Head
- Part: Nut
- Condition: Corroded
- Location: T/R Mast
- Part time: 5,002 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXCESSIVE IN THE MAST BEARING RETAINING NUT AREA.  AREA J IN THE MFG CR&O MANUAL.
